# SDR UIEA2019020803153

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,198 hours, 16,618 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LIGHT ON INDICATOR PANEL FOR MAIN FUEL QTY TURNS ON AND OFF INTERMITTENTLY.  ( REMOVED AND REPLACED K2169 RELAY IAW SWPM 20-81-22 AND OPS CHECK OK IAW AMM 33-13-00. )
